MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS CENTURION; CVC INSERTION BUNDLE

CENTURION MEDICAL PRODUCTS CENTURION; CVC INSERTION BUNDLE
Model Number ECVC5125
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, no patient injury occurred.This event is being reported based on its similarity to a previous submission.Additionally, it should be noted that although the returned guidewire was broken, the needle was not returned for evaluation.Therefore the cause of the damage was not able to be determined.
 
Event or Problem Description
Unable to advance guidewire through needle.

Brand Name
CENTURION
Common Device Name
CVC INSERTION BUNDLE
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS
100 centurion way
williamston, mi
MDR Report Key9749921
Report Number1038445-2020-00001
Device Sequence Number727507
Product Code OES
UDI-Device Identifier10653160286929
UDI-Public(01)10653160286929(10)2019052950(17)200831
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberECVC5125
Device Lot Number2019052950
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2020
Initial Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight90